Journal of Differential Geometry

The homology of the mapping class group

Edward Y. Miller

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 24, Number 1 (1986), 1-14.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214440254

Digital Object Identifier
doi:10.4310/jdg/1214440254

Mathematical Reviews number (MathSciNet)
MR857372

Zentralblatt MATH identifier
0618.57005

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 57N05: Topology of $E^2$ , 2-manifolds

Citation

Miller, Edward Y. The homology of the mapping class group. J. Differential Geom. 24 (1986), no. 1, 1--14. doi:10.4310/jdg/1214440254. https://projecteuclid.org/euclid.jdg/1214440254


Export citation